# SDR AALA202108085109

- Difficulty date: August 7, 2021
- Submitted: August 8, 2021
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 41,170 hours, 16,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: L1 Door Bottle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER PUSH FLIGHT ATTENDANT CALLED SAYING HAD MESSAGE L1 DOOR LOW PRESSURE, DOOR SHOWED ARMED ON EICAS! RETURNED TO GATE. REPLACED L1 DOOR ASSIST BOTTLE DIAPHRAGM AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 52-10-00.
